# SDR FDEA202202090496

- Difficulty date: February 9, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floor Support
- Part number: AEA7330
- Condition: Corroded
- Location: 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK- FLOOR SUPPORT BRAKET AT STA1501 CENTER BL HAS EXFOLIATING CORROSION. REMOVED AND INSTALLED NEW/FABRICATED SUPPORT BRACKETON MAIN DECK AT STA 1501   BETWEEN THE BL 0 REF, MD-11 SRM 51-31-01-0G AND DGW NO. AEA7330.   "MAJOR REPAIR"
